Previous |  Up |  Next


Title: Solutions to a differential inclusion of order $n$ (English)
Author: Švec, M.
Language: English
Journal: Equadiff 7
Volume: Proceedings of the 7th Czechoslovak Conference on Differential Equations and Their Applications held in Prague, 1989
Issue: 1990
Pages: 127-130
Category: math
MSC: 34A60
MSC: 34C10
MSC: 34C11
idZBL: Zbl 0718.34019
Date available: 2009-09-28T11:20:32Z
Last updated: 2012-09-13
Stable URL:


Files Size Format View
Equadiff_07-1990-1_24.pdf 310.0Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo